H. Boudjellaba and T. Sari, Stability loss delay in harvesting competing populations, J. Differential Equations 152 (1999), no. 2, 394-408.
G. J. Butler and P. Waltman, Bifurcation from a limit cycle in a two predator-one prey ecosystem modeled on a chemostat, J. Math. Biol. 12 (1981), no. 3, 295-310.
J. M. Cushing, Periodic two-predator, one-prey interactions and the time sharing of a resource niche, SIAM J. Appl. Math. 44 (1984), no. 2, 392-410.
O. Diekmann, R. Nisbet, W. Gurney, and F. Bosch, Simple mathematical models for cannibalism: a critique and a new approach, Math. Biosci. 78 (1986), no. 1, 21-46.
H. I. Freedman, Deterministic Mathematical Models in Population Ecology, Marcel Dekker, New York, 1980.
J. K. Hale, Theory of Functional Differential Equations, Spring-Verlag, New York, 1977.
B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf bifurcation, Cambridge University Press, Cambridge, 1981.
S.-B. Hsu, S. P. Hubbell, and P. Waltman, Competing predators, SIAM J. Appl. Math. 35 (1978), no. 4, 617-625.
T. K. Kar and A. Batabyalb, Persistence and stability of a two prey one predator system, International Journal of Engineering, Science and Technology 2 (2010), 174-190.
A. J. Lotka, Elements of Physical Biology, New York, Williams and Wilkins, 1925.
Z. Liu and R. Yuan, Stability and bifurcation in a harmonic oscillator with delays, Chaos Solitons Fractals 23 (2005), no. 2, 551-562.
Z. Lu and X. Liu, Analysis of a predator-prey model with modified Holling-Tanner functional response and time delay, Nonlinear Anal. Real World Appl. 9 (2008), no. 2, 641-650.
S. Muratori and S. Rinaldi, Remarks on competitive coexistence, SIAM J. Appl. Math. 49 (1989), no. 5, 1462-1472.
J. D. Murray, Mathematical Biology, Biomathematics 19, Sringer-Verlag, Berlin Heidel- berg, 1989.
B. Patra, A. Maiti, and G. P. Samanta, Effect of time-delay on a ratio-dependent food chain model, Nonlinear Anal. Model. Control 14 (2009), no. 2, 199-216.
S. Ruan, A. Ardito, P. Ricciardi, and D. DeAngelis, Coexistence in competition models with density-dependent mortality, Comptes Rend. Biol 330 (2007), 845-854.
H. L. Smith, The interaction of steady state and Hopf bifurcations in a two-predator-one-prey competition model, SIAM J. Appl. Math. 42 (1982), no. 1, 27-43.
Y. Song and S. Yuan, Bifurcation analysis in a predator-prey system with time delay, Nonlinear Anal. Real World Appl. 7 (2006), no. 2, 265-284.
Y. Takeuchi, Global Dynamical Propertices of Lotka-Volterra Systems, World Scientific, Singapore, 1996.
V. Volterra, Variazionie fluttuazioni del numero dindividui in specie animali conviventi, Mem. Acad. Licei 2 (1926), 31-113.
J. Wei and S. Ruan, Stability and bifurcation in a neural network model with two delays, Phys. D 130 (1999), no. 3-4, 255-272.
J. Wei and M. Li, Global existence of periodic solutions in a tri-neuron network model with delays, Phys. D 198 (2004), no. 1-2, 106-119.
D. Xiao and W. Li, Stability and bifurcation in a delayed ratio-dependent predator-prey system, Proc. Edinb. Math. Soc. (2) 46 (2003), no. 1, 205-220.
Y. Xu, Q. Gan, and Z. Ma, Stability and bifurcation analysis on a ratio-dependent predator-prey model with time delay, J. Comput. Appl. Math. 230 (2009), no. 1, 187-203.
X. Yan, Stability and Hopf bifurcation for a delayed prey-predator system with diffusion effects, Appl. Math. Comput. 192 (2007), no. 2, 552-566.